It is currently Tue Aug 22, 2017 6:58 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
 Post subject: side effects
PostPosted: Mon Jun 27, 2011 12:57 pm 
Offline
Average Poster
Average Poster

Joined: Mon Jun 27, 2011 12:28 pm
Posts: 4
I am just starting suboxone and I am having a lot of bowel problems stomach is in knots with constant pain, diharria, sweats, and runny nose is there anything over the counter that can help with this.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jun 27, 2011 1:04 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
It sounds like withdrawal. Did you JUST start Sub (in the last day or 2)? And are you coming off a very high level of opiates? If so you will probably start feeling better in the next day or 2. Give us some more information and we can better help you.
Feel better,
Lilly


Top
 Profile  
 
 Post subject: withdrawls
PostPosted: Mon Jun 27, 2011 1:08 pm 
Offline
Average Poster
Average Poster

Joined: Mon Jun 27, 2011 12:28 pm
Posts: 4
Yes I am coming off 120 mg per day habit and I took my first suboxone about 3 am this morning.
Thank you for any help


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Jun 27, 2011 1:47 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
Was it an an 8mg Sub (N8 imprint)? And more importantly were you in moderate withdrawal when you took it? If you were in withdrawal when you took it, and felt a little bit better and not worse an hour later, then it would be OK to go ahead and take a 2nd dose. You should start feeling better in the next 12-24 hours - and dose again tomorrow morning.

If you weren't in withdrawal when you took it, and you felt WORSE after you took it then you are in precipitated withdrawal. If so, DO NOT try to use your drug of choice. The bupe is knocking the opiates off the receptors. You will have to tough it out and then go forward with your induction again. You can read up on it on Dr.J's website. Click on Talkzone above.

Are you under the care of a doctor? I hope so. Give him a call. They really shouldn't let you induce at home in the first place.
Hope you feel better,
Lilly


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jun 27, 2011 3:09 pm 
Offline
Average Poster
Average Poster

Joined: Mon Jun 27, 2011 12:28 pm
Posts: 4
When I toook it I was in slight withdrawls abd six hours later took another 8mg tablet I am planning on taking another around 6 pm to see if that Helps I was on 24 mg per day and I slipped up so I am trying to get back on track at this time.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jun 27, 2011 3:15 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
From what you're describing, you are not in precipitated withdrawals. You just need to take more suboxone. You don't have to wait until later. Why suffer when you don't need to? Hope you feel better soon. Let us know how you're doing. Oh and congrats on starting suboxone. I look at it as taking control of your life.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jul 14, 2011 4:31 pm 
Offline
Average Poster
Average Poster

Joined: Mon Jun 27, 2011 12:28 pm
Posts: 4
Well I slipped up and I got whole of some pills again but I am out of time I leave to go on vacation in four days with my family and do not want to screw it up I plan on starting again in the morning on thesuboxone But I get so worried because I just keep feeling sick all the time when I start back on the suboxone so I go try to find some pills for the stomach pain and diharria to go away. but I cannot smugle pills on a plane. Anyone out there has any thing I can do to make the sickness go away HELP!!!!!!!!!!!!!!!


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jul 14, 2011 11:56 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Wed Nov 18, 2009 1:43 am
Posts: 190
Anthony,

Im sorry your having such a tough time inducing. Are you under the care of a doctor......(as far as the Subs)?

Im not sure if I understand you correctly. Have you EVER been on Suboxone long enough to be stable? Or have you just tried multiple times to induce....and failed? If you ARE seeing a Sub doctor, what dose has he prescribed for you to take?

I agree with the other members. It seems like your in withdrawl still......and maybe your not inducing on a HIGH ENOUGH dose??
Im NOT a doctor, just giving you my opinion. Umm, as far as the diarreah.....I'd try Ammodium, if I were you. Its always helped me in the past, whenever I was going through withdrawl.

Look Anthony, I know how scary it is......just THINKING about stopping your DOC, much less actually DOING SO! But, if you wanna end this vicious cycle and start a new life......Sub can really help Man! I've been on the Sub for almost two years now. Best decision I've EVER made!! You've gotta be patient, and give this medication time to work though.

It may take a few days, to a week....to really adjust and begin to feel NORMAL. Please give the Sub a chance. And make sure your getting good absorption. Do you feel like your getting good enogh absorption? I only ask this because some people (myself included, before I was under the care of a doctor) unknowingly, take this medication the WRONG way. If your NOT getting adequate absorption, this could be another reason your having problems inducing.

Good Luck Tomorrow! Please keep posting and let us know how your doing.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jul 21, 2011 7:50 pm 
Offline
Average Poster
Average Poster

Joined: Wed Mar 23, 2011 7:25 pm
Posts: 8
Did your doctor warn you of the side effects of the medicine when you were first prescribed it? I've noticed that some doctors skip the explanation process and just prescribe the drug without answering questions. That may be why you're taken aback by your side effects. Magnesium helps to soften and loosen up stools if you're constipated while Immodium can take care of diarrhea. Asking questions can be an important part of preventative care.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group